Q41: You are reviewing the results of a clinical research study on a new compound with action similar to Warfarin (Coumadin). What would be the most dangerous side effect of such a drug?

Apr 8 • Clinical Research Associate, Clinical trail, CRA certification, cracertification_Q&A, cracertification.co.uk • 7837 Views • No Comments on Q41: You are reviewing the results of a clinical research study on a new compound with action similar to Warfarin (Coumadin). What would be the most dangerous side effect of such a drug?

Q41: You are reviewing the results of a clinical research study on a new compound with action similar to Warfarin (Coumadin). What would be the most dangerous side effect of such a drug?

Answer:Following are the expected dangerous side effects of a drug that is similar in action with warfarin:

Severe bleeding

Bleeding from the rectum or black stool

Skin conditions such as hives, a rash or itching

Swelling of the face, throat, mouth, legs, feet or hands

Bruising that comes about without an injury you remember

Chest pain or pressure

Nausea or vomiting

Fever or flu-like symptoms

Joint or muscle aches

Diarrhea

Difficulty moving

Numbness of tingling in any part of your body

Painful erections

Thanks for installing the Bottom of every post plugin by Corey Salzano. Contact me if you need custom WordPress plugins or website design.

Related Posts

This site uses Akismet to reduce spam. Learn how your comment data is processed.

« »

%d bloggers like this: